# SDR TRAX200800857

- Difficulty date: July 1, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 20,075 hours, 16,484 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FLOOR SEAT TRACK FORWARD OF LAV AT FS559+112 HAS SEVERE CORROSION.   REMOVED DAMAGE BY BLENDING PER SRM 51-12-00, REMOVED DAMAGE FOUND TO BE WITHIN ALLOWABLE DAMAGE LIMITS PER SRM 53-51-49 AND 51-21-49 FIG 101, APPLIED FINISH PER SRM 51-21-16 SG7021421  JOB COMPLETE.  (B)
